Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Redness outside vagina, itching at night, peeling dry skin. Tested positive for HPV. Causes?

Hi , my name s I ve been having a problem lately,the outside of my vagina has been really red , it doesn t itch or anything during the day but at night gets really itchy just everywhere. And I noticed there s been peeling skin at the top and is a bit dry at the lower bottom, there s no discharge . I was tested HPV positive about 2 months ago, could this be why it s like this ?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
Though without clinically examining the area, it is difficult to confirm the diagnosis but it could be fungal infection, neuro dermatitis or irritant dermatitis. I would advise that you take oral cetirizine twice in a day. Apply steroid antifungal cream twice in a day. Also avoid cleaning the area with soap detergent,savlon or dettol as it can irritate the area.
If in case not much response is seen, please consult a doctor nearby for diagnosis and appropriate treatment.
Take care
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor